Notre Dame Journal of Formal Logic

Some results on generalized truth-tables.

Ralph C. Applebee and Biswambhar Pahi

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 12, Number 4 (1971), 435-440.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093894364

Zentralblatt MATH identifier
0193.28701

Mathematical Reviews number (MathSciNet)
MR0297537

Digital Object Identifier
doi:10.1305/ndjfl/1093894364

Subjects
Primary: 02C10

Citation

Applebee, Ralph C.; Pahi, Biswambhar. Some results on generalized truth-tables. Notre Dame Journal of Formal Logic 12 (1971), no. 4, 435--440. doi:10.1305/ndjfl/1093894364. http://projecteuclid.org/euclid.ndjfl/1093894364.


Export citation